# SDR UIEA2012090100373

- Difficulty date: September 1, 2012
- Submitted: September 2, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 69,958 hours, 14,744 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "RT PACK TEMP, PERFORMED PACK TEMP CONTROLLER BITE PROCEDURE IAW FIM 21-51 FAULT TREE 803, NO FAULTS FOUND, MESSAGE RESET.  OK TO CONTINUE IN SERVICE.
